# SDR SWAA2025082194493

- Difficulty date: July 23, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY G-1 O/B AFT TIE-DOWN FITTING HAS CORROSION.  R & R FWD GALLEY G-1 O/B AFT TIE-DOWN FITTING PER CMM 25-31-71 AND SRM 51-40-02.
